# SDR QMLA09031909010

- Difficulty date: March 19, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N877CR
- Make and model: Urocop EC135T2
- Aircraft serial: 0625
- Aircraft time: 416 hours, 1,483 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: L561M10X200
- Condition: Broken
- Location: Cockpit
- Part time: 416 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

AT APPROX 1300 HOURS, THE ACFT HIT A BIRD THAT PUT A LARGE HOLE IN THE RT  WINDSCREEN. THE BIRD ENTERED THE COCKPIT STRIKING THE PILOT ON HIS RT SHOULDER. PILOT WAS WEARING A HELMET WITH FACE SHIELD LOWERED. UPON THE POST FLIGHT INSP, FOUND THAT THE RT ENDPLATE (ATTACHED TO THE HORIZONTAL STABILIZER) HAD A NICK ON THE L/E ABOUT THE SIZE OF A HALF DOLLAR. FURTHERMORE, ONE OF THE ROTOR BLADES RECEIVED DAMAGE TO THE L/E AND A SCRAPE APPROX 4 TO 5 INCHES LONG, THIS DAMAGE OCCURRED FROM FLYING PLEXIGLASS.
